# SDR CALA2025050504445

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,993 hours, 26,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX N/R 00094.   REMOVED AND REPLACED SHEAR FITTING AT STA. 540 RBL 40.87 IAW B737-900 SRM 51-40-02 AND BAC DWG. 111A2000 REV. ORIGINAL,
